Everyone reacts differently so I’ve read. I was on xtandi Enzalutamide) for 3 yrs , took a five month break and just started taking it again 3 weeks ago. My med onc says Xtandi & Lupron work together so that’s what I’m dealing with. My side effects are consistently hot flashes, brain fog, loss of muscle, fatigue, weight gain and osteoporosis. The degree of intensity just depends on how your body reacts. I try to exercise and eat a more plant based diet. My cancer Mets are on bone and now lungs. To look at me, I’m a regular chunky guy. I did lose my hair from the chest to my toes. Kept my beard! 100% of your ability to deal with side effects is attitude and support from those closest to you. Holler if you have any questions. I bought neck fan and embr wrist band to help with hot flashes.
Hi! My father has reoccurring prostate cancer. His PSA numbers are now high enough that he has to start treatment again, and he's getting Xtandi and Lupron. The docs have given no assistance in how to manage side effects. Do you have any suggestions? I have heart failure myself, and I know the best ideas for symptom management can come from other patients. The cancer has not spread to bones at this point. His last round of HT was really, really, hard for him.
Apppreciate the info. I am not finding hot flashes a big issue but I had covid in November and stated Enza just after so fatigue was a huge issue with loss of muscle mass, rapid weight loss, and fatigue. Brain fog also noticable. I also take Lupron although I believed it is now ineffective. I used to take Casodex with Lupron but Casodex was stopped, started and stopped. I cut back from 4 to 3 Enazlutamide but PSA is rising. I am thinking of herbals.....PC Slowly regaining appetite with help of Boost/Ensure and mild exercise as much as tolerable plus support from others.